MAUDE Adverse Event Report: BRIDGER BIOMED, INC. -3031159 MESH ¿ DULEX; SURGIAL MESH

BRIDGER BIOMED, INC. -3031159 MESH ¿ DULEX; SURGIAL MESH
Catalog Number 0110151
Medical Device Problem Codes Defective Device (2588); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Abscess (1690); Adhesion(s) (1695); Unspecified Infection (1930); Hernia (2240)
Date of Event 05/25/2012
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: (b)(6) 2007 - patient was diagnosed with incisional hernia thereby underwent laparoscopic repair with the implant of two composix l/p (device # 1 & # 2).Per op notes, ¿two composix l/p mesh (device #1 & #2) were placed within the abdomen and tacked to the left aspect of the hernia using sutures.¿ (b)(6) 2009 - patient was diagnosed with recurrent incisional hernia thereby underwent laparoscopic repair with the implant of dulex mesh (device # 3).Per op notes, ¿omental adhesions were taken down.A dulex mesh (device # 3) was placed in the abdomen and tacked to the overlying peritoneum using sutures.¿ (note: there is no mention/visualization of previously placed composix l/p (device #1 & #2) during this repair).(b)(6) 2011 - patient was diagnosed with recurrent incisional hernia thereby underwent laparoscopic repair with the implant of ventralex mesh (device #4).Per op notes, ¿a small defect was noted in the left lower quadrant where two previous placed meshes (device # 1 & # 2) come together.A ventralex mesh (device #4) was placed in the abdomen and tacked over to overlie the defect.¿ (note: there is no mention/visualization of previously placed dulex mesh (device # 3) during this repair).(b)(6) 2012 - patient was diagnosed with infected mesh from incisional hernia thereby underwent repair with removal of mesh (device #1, #2, #3 & #4).Per op notes, ¿the abdomen was entered, and a large piece of mesh was encountered and an extensive adhesiolysis was performed.The mesh (device #1, #2, #3 & #4) was then removed.There was noted to be an abscess cavity in the lateral left aspect of the mesh.¿.
 
Additional Manufacturer Narrative
Root cause is inconclusive, no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This emdr represents the bard/davol mesh ¿ dulex (device #3).Additional supplemental emdr's were submitted to represent the bard/davol mesh ¿ composix l/p (device #1 & #2) and bard/davol mesh ¿ ventralex (device #4).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
MESH ¿ DULEX
Common Device Name
SURGIAL MESH
Manufacturer (Section D)
BRIDGER BIOMED, INC. -3031159
2430 north 7th avenue
bozeman MT 59715
Manufacturer (Section G)
BRIDGER BIOMED, INC. -3031159
2430 north 7th avenue
bozeman MT 59715
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
4018258495
MDR Report Key22021480
Report Number1213643-2025-090208
Device Sequence Number20993021
Product Code FTL
UDI-Device Identifier00801741011795
UDI-Public(01)00801741011795(17)131128(10)BRSK8315
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K003917
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2012
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2013
Device Catalogue Number0110151
Device Lot NumberBRSK8315
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2025
Initial Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale